Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 217, NWS Tulsa, OK

June 26, 2015Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 6:22 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 6:22 PM CDT (23:22 UTC)
Expired
Jun 26, 2015, 7:15 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:31 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WUUS54 KTSA 262322
SVRTSA
OKC077-121-270015-
/O.NEW.KTSA.SV.W.0217.150626T2322Z-150627T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 715 PM CDT

* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  ALDERSON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCALESTER...WILBURTON...HARTSHORNE...KREBS...ALDERSON...ROBBERS
  CAVE STATE PARK...HIGGINS...DAMON...HAILEYVILLE...BACHE...PANOLA...
  GOWEN AND DOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3472 9575 3493 9581 3505 9523 3505 9511
      3472 9506
TIME...MOT...LOC 2322Z 257DEG 30KT 3483 9568 

HAIL...1.00IN
WIND...60MPH
 
$$

69
2 follow-up statements
656 
WWUS54 KTSA 262345
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT FRI JUN 26 2015

OKC077-121-270015-
/O.CON.KTSA.SV.W.0217.000000T0000Z-150627T0015Z/
LATIMER OK-PITTSBURG OK-
645 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES...

AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF HARTSHORNE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILBURTON...HARTSHORNE...KREBS...ALDERSON...HIGGINS...ROBBERS CAVE
STATE PARK...DAMON...HAILEYVILLE...GOWEN...BACHE...DOW AND PANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3472 9566 3495 9572 3505 9523 3505 9511
      3472 9506
TIME...MOT...LOC 2344Z 250DEG 29KT 3490 9548 

HAIL...1.00IN
WIND...60MPH
 
$$
208 
WWUS54 KTSA 262358
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT FRI JUN 26 2015

OKC121-270008-
/O.CAN.KTSA.SV.W.0217.000000T0000Z-150627T0015Z/
PITTSBURG OK-
658 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3472 9551 3499 9550 3505 9523 3505 9511
      3472 9506
TIME...MOT...LOC 2358Z 264DEG 29KT 3489 9534 

$$

OKC077-270015-
/O.CON.KTSA.SV.W.0217.000000T0000Z-150627T0015Z/
LATIMER OK-
658 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR LATIMER COUNTY...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILBURTON...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILBURTON...HIGGINS...ROBBERS CAVE STATE PARK...DAMON...GOWEN AND
PANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3472 9551 3499 9550 3505 9523 3505 9511
      3472 9506
TIME...MOT...LOC 2358Z 264DEG 29KT 3489 9534 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:20 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 26, 6:20 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT FRI JUN 26 2015

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
COLD FRONT IS ROUGHLY ALONG INTERSTATE 40...WITH SCATTERED
THUNDERSTORMS POSSIBLEAT KMLC AND KFSM THROUGH ABOUT 02-03Z.
AREAS OF MVFR CIGS/VSBYS LIKELY THE REMAINDER OF THE NIGHT
ACROSS NORTHWEST ARKANSAS...WITH IMPROVEMENT AFTER 15Z
SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT FRI JUN 26 2015/

DISCUSSION...
COLD FRONT CURRENTLY NEAR THE INTERSTATE 44 CORRIDOR WITH THE
STRONGER CONVECTION DISPLACED EVEN FURTHER SOUTHWARD FROM FAR
NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. STRONG INSTABILITY AND
WEAK SHEAR DEFINE THE PREFRONTAL ENVIRONMENT W/ POTENTIAL FOR
POCKETS OF SEVERE WEATHER TO CONTINUE THROUGH MID
EVENING...WITH THE PASSING COLD FRONT MARKING THE END OF THE
POTENTIAL.

DRY AND MILD EARLY SUMMER CONDITIONS WILL PREVAIL THROUGH SUNDAY
WITH THE PATTERN ALOFT DOMINATED BY A HIGH AMPLITUDE RIDGE WEST /
TROUGH EAST PLACING NORTHWESTERLY FLOW ALOFT THROUGH THE PLAINS.
THE RESULT WILL BE SEVERAL WEAK FRONTAL PASSAGES OCCURRING OVER
THE UPCOMING WEEK...AND ASSOCIATED THUNDERSTORM CHANCES. THE
CURRENT TIMING INCREASES PRECIP CHANCES SUNDAY NIGHT...AND AGAIN
LATE TUESDAY INTO WEDNESDAY...AND POSSIBLY AGAIN BY LATE FRIDAY
INTO THE WEEKEND. TEMPS LOOK TO REMAIN NEAR SEASONAL NORMALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  86  66  89 /  10   0   0  10
FSM   69  86  66  89 /  70   0   0   0
MLC   69  84  64  87 /  70   0   0   0
BVO   65  85  62  89 /  10   0   0  10
FYV   64  81  59  84 /  50   0   0   0
BYV   64  81  60  83 /  50   0   0  10
MKO   67  84  64  87 /  30   0   0   0
MIO   65  84  63  87 /  10   0   0  10
F10   68  84  65  88 /  30   0   0   0
HHW   71  86  66  88 /  70   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Jun 26, 5:08 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT FRI JUN 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 PM CDT FRI JUN 26 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS NORTHWEST
		   ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA... EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE EAST SOUTHEAST THROUGH
EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AHEAD
OF A COLD FRONT MOVING THROUGH THE REGION. SOME OF THESE STORMS
HAVE BECOME STRONG TO SEVERE WITH STRONG TO LOCALLY DAMAGING WINDS
AND SMALL HAIL. PERIODS OF HEAVY RAINFALL HAVE ALSO BEEN OBSERVED
WITHIN THE STRONGER STORMS...CREATING POTENTIAL FLASH FLOODING
CONDITIONS. THESE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS EAST
CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS NORTHWEST ARKANSAS
THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS WITH THE
MOVEMENT OF THE FRONT.

AHEAD OF THE FRONT...ACROSS SOUTHEAST OKLAHOMA...WARM AND HUMID
CONDITIONS REMAINED COMMON WITH HEAT INDEX VALUES REACHING INTO
THE UPPER 90S TO AROUND 100 DEGREES. THESE CONDITIONS WILL BEGIN
TO IMPROVE THIS EVENING AS THUNDERSTORM CHANCES AND THE COLD FRONT
PUSH ACROSS THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM POTENTIAL IS EXPECTED TO EXIT THE REGION BY EARLY
SATURDAY MORNING. BEHIND THE COLD FRONT...COOLER AND DRIER AIR
WILL FILTER INTO THE REGION FOR THE WEEKEND. IN THE WAKE OF THE
DEPARTING UPPER LOW AND COLD FRONT...NORTHWESTERLY UPPER LEVEL
FLOW IS FORECAST TO DEVELOP AND PUSH SEVERAL DISTURBANCES ACROSS
THE PLAINS. THIS WILL ALLOW FOR A QUICK RETURN OF THUNDERSTORM
CHANCES STARTING LATE SUNDAY NIGHT AND CONTINUING THROUGH MUCH OF
NEXT WEEK OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 26, 4:19 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT FRI JUN 26 2015

OKZ067-070-071-262200-
MUSKOGEE OK-MCINTOSH OK-WAGONER OK-
419 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WAGONER...MUSKOGEE
AND NORTHEASTERN MCINTOSH COUNTIES UNTIL 500 PM CDT...

AT 418 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF TAFT...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...FORT GIBSON...HASKELL...WEBBERS FALLS...OKTAHA...BRAGGS...
TAFT...BOYNTON...GREENLEAF STATE PARK...KEEFETON...WAINWRIGHT...
SUMMIT...CHOSKA AND JAMESVILLE.

LAT...LON 3580 9513 3546 9514 3563 9570 3584 9572
TIME...MOT...LOC 2118Z 285DEG 18KT 3571 9559

69
Local storm report, Jun 26, 5:04 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     9 N OZARK               35.62N 93.83W
06/26/2015                   FRANKLIN           AR   EMERGENCY MNGR

            NUMEROUS REPORTS OF LARGE TREES AND POWER LINES DOWN
            ACROSS ROADWAYS IN THE JETHRO COMMUNITY.

&&

KAH
Local storm report, Jun 26, 5:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FLASH FLOOD      CANEHILL                35.91N 94.40W
06/26/2015                   WASHINGTON         AR   BROADCAST MEDIA

            3 CARS STUCK IN A FLOODED ROADWAY ON S HIGHWAY 45.

&&

KAH
Special weather statement, Jun 26, 5:28 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT FRI JUN 26 2015

OKZ073-262330-
PITTSBURG OK-
528 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PITTSBURG COUNTY
UNTIL 630 PM CDT...

AT 526 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF COALGATE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KIOWA...ASHLAND AND PITTSBURG.

LAT...LON 3468 9589 3468 9609 3480 9609 3485 9586
      3459 9582 3460 9588
TIME...MOT...LOC 2226Z 263DEG 17KT 3465 9620

69
Local storm report, Jun 26, 5:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     5 ENE HANNA             35.23N 95.81W
06/26/2015                   MCINTOSH           OK   EMERGENCY MNGR

            THREE LARGE TREES SNAPPED AT BASE.

&&

CKH
Special weather statement, Jun 26, 6:15 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT FRI JUN 26 2015

OKZ073-075-270000-
LATIMER OK-PITTSBURG OK-
615 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LATIMER AND SOUTHERN
PITTSBURG COUNTIES UNTIL 700 PM CDT...

AT 615 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTH OF BLANCO...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MCALESTER...HARTSHORNE...KREBS...SAVANNA...ALDERSON...YANUSH...
BLANCO...HIGGINS...HAILEYVILLE...PITTSBURG...BACHE...GOWEN AND DOW.

LAT...LON 3467 9584 3495 9595 3508 9537 3469 9529
TIME...MOT...LOC 2315Z 260DEG 22KT 3481 9577

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:00 PM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee45 min
Jun 26, 2:28 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg47 min
Jun 26, 2:51 PM CDTSpecial Weather StatementTSAHaskell39 min
Jun 26, 3:19 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah41 min
Jun 26, 3:38 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah37 min
Jun 26, 3:51 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah24 min
Jun 26, 4:00 PM CDTSpecial Weather StatementTSALeFlore45 min
Jun 26, 4:15 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah60 min
Jun 26, 4:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Jun 26, 4:35 PM CDTAreal Flood AdvisoryTSAMuskogee3 hr
Jun 26, 5:28 PM CDTSpecial Weather StatementTSAPittsburg62 min
Jun 26, 6:15 PM CDTSpecial Weather StatementTSAPittsburg45 min
Jun 26, 6:26 PM CDTSpecial Weather StatementTSAMcIntosh49 min
Jun 26, 6:56 PM CDTSpecial Weather StatementTSAMcIntosh49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.